PuSH - Publikationsserver des Helmholtz Zentrums München

Gishe, J.* ; Toókos, F.

On the Sturm comparison and convexity theorem for difference and q-difference equations.

Acta Sci. Math. 78, 529-540 (2012)
Verlagsversion Volltext
Free by publisher
We give a Sturm-type comparison theorem and a convexity theorem for difference equations. We apply the convexity results to discrete orthogonal polynomials, such as the Hahn and Meixner polynomials by obtaining estimates on the second difference of their zeros. We show that the corresponding theorems for q-difference equations also hold, and present the results on the q-Laguerre polynomials.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Sturm comparison theorem; Sturm convexity theorem; self-adjoint equations; orthogonal polynomials; q-difference equations; convexity of zeros
ISSN (print) / ISBN 0001-6969
Quellenangaben Band: 78, Heft: , Seiten: 529-540 Artikelnummer: , Supplement: ,
Verlag Bolyai Institute, University of Szeged
Begutachtungsstatus Peer reviewed